# SDR CA100621012

- Difficulty date: June 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, AFTER SELECT MLG DOWN, HOWEVER THE GEAR STAYED IN UP POSITION.  DUE TO INSUFFICIENT TIME TO PERFORM LANDING, MISSED APPROACH PROCEDURE HAS BEEN PERFORMED.  NO NORMAL L/G EXTENSION.  PERFORMED MANUAL EXTENSION ACCORDING TO EMERGENCY PROCEDURE. LG SELECTOR VALVE REPLACED IAW AMM 32-31-06-000-801 AND 32-31-06-400-801.  FUNCTIONAL TEST OF THE LG EXTENSION AND RETRACTION SYS PERFORMED IAW AMM 32-31-00-720-801 AND FOUND OK.
